Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Hypersurface variations are maximal. II


Author: James A. Carlson
Journal: Trans. Amer. Math. Soc. 323 (1991), 177-196
MSC: Primary 14C30; Secondary 14D05, 14J15, 32G20
MathSciNet review: 978385
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show that certain variations of Hodge structure defined by sufficiently ample hypersurfaces are maximal integral manifolds of Griffiths' horizontal distribution.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 14C30, 14D05, 14J15, 32G20

Retrieve articles in all journals with MSC: 14C30, 14D05, 14J15, 32G20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1991-0978385-6
PII: S 0002-9947(1991)0978385-6
Article copyright: © Copyright 1991 American Mathematical Society